Young Girls Convulse On The Floor After HPV Shot

Shocking video posted to Facebook shows a group of young girls convulsing on the floor after reportedly taking the Gardisil vaccine somewhere in Mexico.

 

Google translation of facebook text:

Human Papillomavirus Vaccine affected mexico

Girls Carmen de Bolivar, district caracoli with disorders that come vaccine Pots warned in written or technical records. syncope tonic clonic movements. . . In this population volunteer doctors #NEUROLOGOS deals #CAARDIOLOGOS # This population is completely neglected by the health system. the story of the person who shot this video shows the anguish that exists in this population

eyes of the world turn to see governments taking the decision to continue with the application of this vaccine either #Gardasil or #cervarix. How can this keep happening? . Do not understand how the interest is clearly not the protection of underage girls is violating their right to healthy, full of his age. WHERE IS THE INTERNATIONAL HUMAN RIGHTS, UNICEF, Volten and look at the reality of more than 40mil victims. WORLDWIDE. It is no coincidence ALL GIRLS AND HEALTHY LIVES WITH DISABILITIES IN ORDER TO BRING THEIR VACCINE COTIDIANOS.DESPUES DAYS. #VPH #MEXICO #NO #MAS #VACUNA #To #PAPILOMA #HUMANO. 3RD WEEK VACCINATION 6 to 10 OCTUBTE AROUND THE COUNTRY. CHECK OUT WHAT IS HAPPENING IN COLOMBIA AND IN MANY COUNTRIES MEXICO be calculated automatically. IF YOUR DAUGHTER …. ??? NO MORE RUSSIAN ROULETTE. The images are real and speak for themselves. #NO #

Human Papillomavirus

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.